MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER DIAPHYSIS
Catalog Number 04.01.0183
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 2 months after the primary, the patient came in reporting pain and resulted positive for curtibacterium acnes.The surgeon performed an analgesic treatment and removed all the implants.The patient is under monitoring.
 
Additional Manufacturer Narrative
Batch review performed on 26-jul-2023: lot 2110753: (b)(4) items manufactured and released on 02-sep-2021.Expiration date: 2026-08-19.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Additional components involved in the event: batch review performed on 26-jul-2023: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k1704529) lot 2108989: (b)(4) items manufactured and released on 16-feb-2022.Expiration date: 2027-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Batch review performed on 26-jul-2023: reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2118741: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Batch review performed on 26-jul-2023: reverse shoulder system 04.01.0155 glenoid baseplate ø27x25 (k170452) lot 2110379: (b)(4) items manufactured and released on 22-nov-2021.Expiration date: 2026-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Batch review performed on 26-jul-2023: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot.2003895: (b)(4) items manufactured and released on 12-may-2021.Expiration date: 2026-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
 
Additional Manufacturer Narrative
Addiitional devices received: reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2118707.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2115027.Batch review performed on 11-sep-2023.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2118707: 198 items manufactured and released on 21-feb-2022.Expiration date: 2027-02-07.No anomalies found related to the problem.To date, 182 items of the same lot have been sold with no similar reported case during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2115027: 222 items manufactured and released on 16-dec-2021.Expiration date: 2026-12-06.No anomalies found related to the problem.To date, 214 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs department late infection in cementless rsa, 1 year and 2 months after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Visual inspection performed by r&d project manager.The explants do not show any anomalies.

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10
Common Device Name
SHOULDER DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17404478
Report Number3005180920-2023-00614
Device Sequence Number5962497
Product Code PHX
UDI-Device Identifier07630040715911
UDI-Public07630040715911
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Catalogue Number04.01.0183
Device Lot Number2110753
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight115 KG
Patient RaceWhite